# SDR C2XA07IA096

- Difficulty date: April 24, 2007
- Submitted: May 1, 2007
- Operation: Air carrier
- Aircraft: N16999
- Make and model: Emb EMB-145LR
- Aircraft serial: 145307
- Aircraft time: 15,770 hours, 12,054 cycles
- System (JASC): 4920 · APU Core Engine
- Part: Apu
- Part number: M4504113A
- Part serial: SPE0114173
- Condition: Leaking
- Location: Apu Bay
- Part time: 8,277 hours, 14,855 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: O

## Discrepancy

JAN - FLIGHT 2395, THE CREW REPORTED SMOKE IN THE COCKPIT AND CABIN WITH THE APU RUNNING.  CONTRACT MAINTENANCE INSPECTED THE AIRCRAFT, AND PLACED THE APU ON MEL 49-00-00, AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.  THE AIRCRAFT RETURNED TO IAH ON 04/27/07 WHERE MAINTENANCE REMOVED AND REPLACED THE APU, OPERATIONALLY CHECKED WITH NO DEFECTS, REMOVED THE MEL, AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
